Browse "MA-Journal Papers(저널논문)" byTitle

Showing results 821 to 840 of 1851

821
Homogeneous polynomials satysfying Cauchy integral equalities

Kim, Hong Ohresearcher, JOURNAL OF THE KOREAN MATHEMATICAL SOCIETY, v.27, no.0, pp.193 - 202, 1990-07

822
HOMOLOGY SPHERES AND PROPERTY R

Kim, Min Hoon; Park, Junghwanresearcher, PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY, v.149, no.3, pp.1323 - 1328, 2021-03

823
Homotoical triviality of entire rational maps to even dimensional spheres

서동엽researcher, 대한수학회논문집(COMMUNICATIONS OF THE KOREAN MATHEMATICAL SOCIETY), v.11, no.3, pp.807 - 814, 1996-07

824
Hot Deck Imputation for the Response Model

Fuller, Wayne A.; Kim, Jae Kwangresearcher, Survey Methodology, v.31, no.2, pp.139 - 149, 2005-12

825
Hyper-EM for large recursive models of categorical variables

Kim, Sung-Horesearcher, COMPUTATIONAL STATISTICS DATA ANALYSIS, v.33, no.4, pp.401 - 424, 2000-06

826
Hyperbolic surface subgroups of one-ended doubles of free groups

Kim, Sang-hyun; Oum, Sang-ilresearcher, JOURNAL OF TOPOLOGY, v.7, no.4, pp.927 - 947, 2014-12

827
Hyperfunctional Weights for Orthogonal Polynomials

Kim, Sung S.; Kwon, Kil Hyunresearcher, RESULTS IN MATHEMATICS, v.18, no.3-4, pp.273 - 281, 1990-11

828
HYPOELLIPTICITY AND LOCAL SOLVABILITY OF OPERATORS WITH DOUBLE CHARACTERISTICS

Kwon, Kil Hyunresearcher, COMMUNICATIONS IN PARTIAL DIFFERENTIAL EQUATIONS, v.10, no.5, pp.525 - 542, 1985

829
Hypoellipticity of a complex vector fields system

K. H. KWONresearcher; B. C. SONG, 대한수학회지, v.26, no.2, pp.195 - 201, 1989-06

830
Hypoellipticity of locally integrable systems of complex vector fields

권길헌researcher, PROC. KIT MATH. WORKSHOP, ANALYSIS AND GEOMETRY, v.0, no.0, pp.178 - 179, 1987-06

831
Hypoellipticity of systems of analytic vector fields

K. H. Kwonresearcher; B. C. Song, 대한수학회보, v.26, no.1, pp.43 - 46, 1989-06

832
Hypoellipticity of systems of pseudodifferential operators with double characteristics

Kwon, Kil Hyunresearcher, TSUKUBA JOURNAL OF MATHEMATICS, v.13, no.2, pp.443 - 451, 1989-06

833
i-Convexity of Manifolds with Real Projective Structures

Choi, Suhyoung, Proceedings of the American Mathematical Society, v.122, no.2, pp.545-548, 1994-10

834
I-CONVEXITY OF MANIFOLDS WITH REAL PROJECTIVE-STRUCTURES

Choi, Suhyoungresearcher, PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY, v.122, no.2, pp.545 - 548, 1994-10

835
Identification of Association Between Disease and Multiple Markers Via Sparse Partial Least-Squares Regression

Chun, Hyonhoresearcher; Ballard, David H.; Cho, Judy; Zhao, Hongyu, GENETIC EPIDEMIOLOGY, v.35, no.6, pp.479 - 486, 2011-09

836
Identifying Sensitive Periods for Alcohol Use: The Roles of Timing and Chronicity of Child Physical Abuse

Shin, Sunny H; Chung, Yeonseungresearcher; Rogenberg, Rachel D, ALCOHOLISM-CLINICAL AND EXPERIMENTAL RESEARCH, v.40, no.5, pp.1020 - 1029, 2016-05

837
IL1R1 is required for celastrol's leptin-sensitization and antiobesity effects

Feng, Xudong; Guan, Dongxian; Auen, Thomas; Choi, Jae Won; Hernandez, Mario Andres Salazar; Lee, Jaemin; Chun, Hyonhoresearcher; et al, NATURE MEDICINE, v.25, no.4, pp.575 - +, 2019-04

838
IMAGE GENERATION BY BLASCHKE PRODUCTS IN THE UNIT DISK

KIM, HS; Kim, Hong Ohresearcher; Shin, Sung-Yongresearcher, COMPUTERS GRAPHICS, v.17, no.4, pp.489 - 494, 1993

839
IMAGE SEGMENTATION BASED ON THE STATISTICAL VARIATIONAL FORMULATION USING THE LOCAL REGION INFORMATION

박성하; 이창옥researcher; 한주영, Journal of the Korean Society for Industrial and Applied Mathematics, v.18, no.2, pp.129 - 142, 2014-06

840
Immersed Finite Element Method for Eigenvalue Problems in Elasticity

Lee, Seungwoo; Kwak, Do Youngresearcher; Sim, Imbo, ADVANCES IN APPLIED MATHEMATICS AND MECHANICS, v.10, no.2, pp.424 - 444, 2018-04

Discover

Type

Open Access

Date issued

. next

Subject

. next

rss_1.0 rss_2.0 atom_1.0